# SDR CALA2013110592656

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,415 hours, 12,549 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTS AT ROWS 1, 2 & 3 BOTH SIDES DO NOT TEST FROM EITHER FLIGHT ATTENDANT PANEL.  TROUBLESHOT FOUND AC OK IAW MM TASK 33-5-07-402-018, EPL WILL NOT WORK WITH FLIGHT ATTENDANT SWITCH.
